How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

What do i do if i feel i am on the weong medication. I have

Customer Question

What do i do if i feel i am on the weong medication. I have really bad anxiety and my doctor gave me citalopram 20mg. Before that i was on 10mg. Whenni was on 10mg i told my doctor they were little help and actually making my anxiety worse. They upped my dossage and found the same problem. I have done some research and found that a side effect of citalopram is anxiety and now i dont know what to do. I dont feel my doctor is listening or taking what i say seriously.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. How long have you been on the higher dosage of citalopram and have you seen a psychiatrist about this?
Customer: replied 2 years ago.
About 3 months and no I used to before my dosage went up
Expert:  Dr. Chip replied 2 years ago.
OK How exactly can I help you here?